MathSciNet Relay Station
MathSciNet bibliographic data
MR735339 (85k:57010) 57N10 (57M25)
Culler, M.; Shalen, P. B. Bounded, separating, incompressible surfaces in knot manifolds. Invent. Math. 75 (1984), no. 3, 537–545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement